Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Compactness of the $ \overline\partial$-Neumann operator


Author: Steven G. Krantz
Journal: Proc. Amer. Math. Soc. 103 (1988), 1136-1138
MSC: Primary 32F20; Secondary 32A07, 35N15
MathSciNet review: 954995
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives an elementary construction of smooth, bounded pseudoconvex domains which satisfy Condition $ R$ but which do not have compact $ \bar \partial $-Neumann operator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F20, 32A07, 35N15

Retrieve articles in all journals with MSC: 32F20, 32A07, 35N15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0954995-2
PII: S 0002-9939(1988)0954995-2
Keywords: Cauchy-Riemann equations, Neumann operator, pseudoconvex domain
Article copyright: © Copyright 1988 American Mathematical Society